# SDR HEEA065901

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 406312103101
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK HAD WORN BEARINGS.  SERIAL NUMBERS REMOVED ARE NHFS-3303 AND NHFS-3299.   REPLACED WITH SERIAL NUMBERS NHFS-4662 (DMR NR 65600801) AND NHFS-4672 (DMR NR 65600900).
